Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Ulnar nerve compression in right arm. Triggers pain after exercising. Treatment? - Online Doctor Chats

Date : 12-Jun-2013
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User:I have a question
Doctor:pl go ahead
User:I have this problem of ulnar nerve compression in my right arm
User:a mild pain originates from the back of my elboe to the last two fingers of my hand
User:I went to the doctor and he gave me some multivitamins (I am not sure about the medicine) and it got better
User:but now I have started going to the gym and the pain has started again
User:same arm
Doctor:If you continue to have symptoms then the place where the ulnar passes through would have been compressed
Doctor:So you should avoid those exercises which compresses those areas
User:but that would be very difficult
Doctor:I would suggest that you should stop exercise
User:is there no other solution to it??
Doctor:temporarily and take pain killers to reduce the swelling of the nerve
Doctor:That helps
Doctor:You take the pain killers for a week, twice daily
Doctor:after food
Doctor:Simple Ibuprofen200mg twice a day shall do
Doctor:Are you with me
Doctor:I have to close the window as you are not responding
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor